RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 847–857 (Mi mz8272)  

This article is cited in 4 scientific papers (total in 4 papers)

Classification of deformations of a special Lie algebra of Cartan type

S. A. Tyurin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (596 kB)

English version:
Mathematical Notes, 1978, 24:6, 948–954

Bibliographic databases:

UDC: 512
Received: 29.09.1976

Citation: S. A. Tyurin, “Classification of deformations of a special Lie algebra of Cartan type”, Mat. Zametki, 24:6 (1978), 847–857; Math. Notes, 24:6 (1978), 948–954

Citation in format AMSBIB
\Bibitem{Tyu78}
\by S.~A.~Tyurin
\paper Classification of deformations of a~special Lie algebra of Cartan type
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 847--857
\mathnet{http://mi.mathnet.ru/mz8272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522418}
\zmath{https://zbmath.org/?q=an:0401.17006}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 948--954
\crossref{https://doi.org/10.1007/BF01140026}


Linking options:
  • http://mi.mathnet.ru/eng/mz8272
  • http://mi.mathnet.ru/eng/mz/v24/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, “Deformations of the Lie algebras $W_n(\mathbf m)$”, Math. USSR-Sb., 66:1 (1990), 169–187  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Skryabin, “Classification of Hamiltonian forms over divided power algebras”, Math. USSR-Sb., 69:1 (1991), 121–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Tyurin, “Properties of a symbol of a type of elements in simple field”, Russian Math. (Iz. VUZ), 59:10 (2015), 38–48  mathnet  crossref
    4. Bouarroudj S. Krutov A. Leites D. Shchepochkina I., “Non-Degenerate Invariant (Super)Symmetric Bilinear Forms on Simple Lie (Super)Algebras”, Algebr. Represent. Theory, 21:5 (2018), 897–941  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019